# SDR DALA2022042702959

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Fitting
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 WEAR INTERNAL STRUCTURE FITTINGS LOCATED AFT BULKHEAD UPPER SIDE AT LEVEL Y 765 TO -Y 765 FR 34 (4EA) IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED INTERNAL STRUCTURE FITTINGS PER A320 SRM 51-72-11. (2212631)
